Gorenstein homological dimensions. (English) Zbl 1050.16003

The paper under review deals with the notions of Gorenstein projective, Gorenstein injective, and Gorenstein flat dimensions, which are refinements of the corresponding classical dimensions. Using homological techniques, the author generalizes a multitude of results to the setting of arbitrary associative rings.


16E10 Homological dimension in associative algebras
16E30 Homological functors on modules (Tor, Ext, etc.) in associative algebras
Full Text: DOI Link


[2] Auslander, M.; Bridger, M., Stable Module Theory (1969), American Mathematical Society: American Mathematical Society Providence, RI, Memoirs of the American Mathematical Society, No. 94 · Zbl 0204.36402
[3] Auslander, M.; Buchweitz, R.-O., The homological theory of maximal Cohen-Macaulay approximations, Mém. Soc. Math. France (N.S.), 38, 5-37 (1989), Colloque en l’honneur de Pierre Samuel (Orsay, 1987). MR 91h:13010 · Zbl 0697.13005
[4] Avramov, L. L.; Foxby, H.-B., Ring homomorphisms and finite Gorenstein dimension, Proc. London Math. Soc. (3), 75, 2, 241-270 (1997) · Zbl 0901.13011
[5] Avramov, L. L.; Martsinkovsky, A., Absolute, relative, and Tate cohomology of modules of finite Gorenstein dimension, Proc. London Math. Soc. (3), 85, 2, 393-440 (2002) · Zbl 1047.16002
[6] Bass, H., Injective dimension in Noetherian rings, Trans. Amer. Math. Soc, 102, 18-29 (1962) · Zbl 0126.06503
[7] Christensen, L. W., Gorenstein Dimensions, Lecture Notes in Mathematics, Vol. 1747 (2000), Springer: Springer Berlin · Zbl 0965.13010
[8] Christensen, L. W.; Foxby, H.-B.; Frankild, A., Restricted homological dimensions and Cohen-Macaulayness, J. Algebra, 251, 1, 479-502 (2002) · Zbl 1073.13501
[9] Enochs, E. E.; Jenda, O. M.G., Gorenstein injective and projective modules, Math. Z, 220, 4, 611-633 (1995) · Zbl 0845.16005
[10] Enochs, E. E.; Jenda, O. M.G., Relative Homological Algebra, de Gruyter Expositions in Mathematics, Vol. 30 (2000), Walter de Gruyter & Co: Walter de Gruyter & Co Berlin · Zbl 0952.13001
[11] Enochs, E. E.; Jenda, O. M.G.; Torrecillas, B., Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10, 1, 1-9 (1993) · Zbl 0794.16001
[12] Enochs, E. E.; Jenda, O. M.G.; Xu, Jinzhong, Foxby duality and Gorenstein injective and projective modules, Trans. Amer. Math. Soc, 348, 8, 3223-3234 (1996) · Zbl 0862.13004
[13] Jensen, C. U., On the vanishing of \(lim←(i)\), J. Algebra, 15, 151-166 (1970) · Zbl 0199.36202
[14] Raynaud, M.; Gruson, L., Critères de platitude et de projectivité. Techniques de “platification” d’un module, Invent. Math, 13, 1-89 (1971) · Zbl 0227.14010
[15] Xu, Jinzhong, Flat Covers of Modules, Lecture Notes in Mathematics, Vol. 1634 (1996), Springer: Springer Berlin · Zbl 0860.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.